Open Access
Translator Disclaimer
December, 2005 $L^p$ decay estimates for weighted oscillatory integral operators on $\mathbb{R}$
Malabika Pramanik, Chan Woo Yang
Rev. Mat. Iberoamericana 21(3): 1071-1095 (December, 2005).

Abstract

In this paper, we formulate necessary conditions for decay rates of $L^p$ operator norms of weighted oscillatory integral operators on $\mathbb{R}$ and give sharp $L^2$ estimates and nearly sharp $L^p$ estimates.

Citation

Download Citation

Malabika Pramanik. Chan Woo Yang. "$L^p$ decay estimates for weighted oscillatory integral operators on $\mathbb{R}$." Rev. Mat. Iberoamericana 21 (3) 1071 - 1095, December, 2005.

Information

Published: December, 2005
First available in Project Euclid: 11 January 2006

zbMATH: 1097.45007
MathSciNet: MR2232677

Subjects:
Primary: 44A12
Secondary: 35S30

Keywords: decay rate , oscillatory integral operators , weight

Rights: Copyright © 2005 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.21 • No. 3 • December, 2005
Back to Top